Top 10 Fexofenadine 24 Hour Non Drowsy – Allergy Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

Dry, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Itchy Eyes, Hay Fever, Adults Compare to Allegra Tablets, Allergies | Kids

#ad
ValuMeds #ad - Perfect for staying allergy-free every day. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – A true non-drowsy formula for kids and adults. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

2. Amazon Basic Care

#ad

Amazon Basic Care Allergy, Fexofenadine Hydrochloride Tablets, Antihistamine for Allergy Relief, 180 mg, Non-Drowsy, 150 Count

#ad
Amazon Basic Care #ad - All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Compare to Allegra Allergy active ingredient. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147

3. Magno-Humphries

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
Magno-Humphries #ad - Indoor & Outdoor Allergies. Fexofenadine HCl 180 mg. Compare to Allegra Allergy active ingredient. Non-Drowsy. 100 count Tablets.
BrandMagno-Humphries #ad
ManufacturerMagno-Humphries #ad

4. Cabinet:

#ad

Adults Compare to Allegra Tablets, Itchy Eyes, Allergies | Kids, Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Dry, Hay Fever

#ad
Cabinet: #ad - Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Perfect for staying allergy-free every day.

Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10002

5. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat.24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T

6. HealthA2Z

#ad

HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient

#ad
HealthA2Z #ad - Adults over 65 or consumers with kidney disease: ask a doctor. Children under 12 years: do not use. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Provides relief from hay fever or other upper respiratory allergies.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

7. Allegra

#ad

Allegra Allergy 24 Hour Gelcaps 180 mg 60 Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Indoor & outdoor allergies: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Fast-acting: allegra 24-hour allergy starts working in one hour for fast* relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Includes: one 1 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief.
BrandAllegra #ad
ManufacturerChattem Inc. #ad
Height3.35 Inches
Length4.29 Inches
Width1.97 Inches
Part Number499765
Model499765

8. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets

#ad
WELMATE #ad - Provides 12 hours of non-drowsy allergy relief. Made in USA. Fexofenadine hydrochloride 60 mg | Compare to the active ingredient in Allegra Allergy 12 HR. Gluten free | Antihistamine. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.
BrandWELMATE #ad
ManufacturerWelmate #ad
Part Number358461

9. Wellness Basics

#ad

Non Drowsy, Wellness Basics, Fexofenadine HCL 180mg Tablet, Prescription-Strength Antihistamine, Allergy Relief, Relieves Indoor & Outdoor Allergies, 150 count Long-Lasting 24-hour Relief

#ad
Wellness Basics #ad - Allergy Relief. Indoor & Outdoor Allergies. 24 hour relief of: sneezing, watery eyes, Itchy, Runny nose, Itchy troat or nose. Compare to active ingredient in Allergra Allergy 24 Hour. Non-drowsy.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

10. GenCare

#ad

Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose, Seasonal Allergies, GenCare, Allergy Relief Pills | Fexofenadine HCl 180mg 90 Tablets | Non Drowsy Antihistamine Allergy Pills for Hay Fever

#ad
GenCare #ad - Cold symptom support - always keep our fex-allergy relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Itch support comes fast and then hives will gradually reduce in size and number. Itchy eyes, itchy watery eyes, nose & throat relief - our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, sneezing and itching of the nose or throat.

Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Non drowsy formula - fex-allergy relief pills comparable active ingredients to Allegra are the non-drowsy way to fight indoor and outdoor allergies year round.

Experience full 24 hour allergy symptom relief from just one easy to swallow tablet. Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets. Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Fights hives - adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, pet dander, hay fever, dust and other common allergens.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-004